| Catalog Number |
AB14W030210150 |
| Medical Device Problem Codes |
Deflation Problem (1149); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Physician attempted to use nanocross 014 balloon dilatation device for patient treatment.A non-medtronic sheath and a non-medtronic guidewire and a non-medtronic inflation device was used.The device was prepped as per ifu however issues occurred prepping the device and flushing.It was reported that deflation difficulties issues occurred, and device took 5 mins to deflate using negative pressure with a 20ml syringe which caused the balloon to detach in the vessel.The detached balloon was snared and removed.The procedure was completed using another device.No further patient injury was reported for this event.
Additional Manufacturer Narrative
Product analysis.The device was returned along with the detached the balloon and distal end of the inner.All the markerbands are present, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.